# SDR ASAA2022110940696

- Difficulty date: November 9, 2022
- Submitted: November 10, 2022
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 58,705 hours, 17,294 cycles
- System (JASC): 3400 · Navigation System
- Part: Unknown
- Condition: Multiple Fail
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PWS FAILED AND TCAS FAILURE ON N.D.'S. GROUNDED - YES. ON ARRIVAL @ AIRCRAFT, TCAS AND PWS NO FLAGS ON ND. 'CYCLED TCAS AND WX RADAR C/B'S P18-B6 AND P6-1 D13. NO PWS FAIL FLAG AFTER RESET WX RADAR BITE TEST GOOD REF B737-800 FIM 34-43 TASK 801 AND 34-43 TASK 815 ETOPS SIGNIFICANT SYSTEM GROUND VERIFICATION SUCCESSFUL. TCAS BITE SHOWS NO FAULTS AFTER RESET REF FIM 34-45 TASK 801. ALL TESTS PASS
